MathSciNet Relay Station
MathSciNet bibliographic data
MR2111242 (2005h:35323) 35Q55 (35B25 35B32 37L10 37L30)
Ma, Tian; Park, Jungho; Wang, Shouhong Dynamic bifurcation of the Ginzburg-Landau equation. SIAM J. Appl. Dyn. Syst. 3 (2004), no. 4, 620–635 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement